# SDR FDEA200906152101

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON SLAT NR 2 RT, LWR SKIN RIB 3-4 AND 2 EXISTING FASTENER INSTALLED , RIB 11-12. REPAIR PERFORMED BY BLEND OUT THE CHAFING MARKS , NDT FORM CRACK FREE CONDITION AND REMOVAL OF THE 2 ADDITIONAL FASTENERS , CHECK FOR CRACKS AND INSTALLING NSA1739E4 RIVETS IAW. RAS/FOK/068/2009 ISS A , APPROVED BY EA 6-5740-129181.
